PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 21 | 2 | 129-137
Tytuł artykułu

Cardinalities of lattices of topologies of unars and some related topics

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we find cardinalities of lattices of topologies of uncountable unars and show that the lattice of topologies of a unar cannor be countably infinite. It is proved that under some finiteness conditions the lattice of topologies of a unar is finite. Furthermore, the relations between the lattice of topologies of an arbitrary unar and its congruence lattice are established.
Słowa kluczowe
Twórcy
  • Department of Algebra and Geometry, Volgograd Pedagogical University, Eletskaya 7-177, 400120 Volgograd, Russia
Bibliografia
  • [1] D.P. Egorova, Unars with congruence lattices of special kinds (Russian), Issledovania po algebre (Saratov) 5 (1977), 3-19.
  • [2] A.V. Kartashova, About some properties of lattices of topologies of algebras (Russian), Dep. no. 404 VINITI, 21.02.00.
  • [3] O. Kopecek, $|End A| = |Con A| = |Sub A| = 2^{A}$ for any uncountable 1-unary algebra A, Algebra Universalis 16 (1983), 312-317.
  • [4] O. Kopecek, A note on some cardinal functions on unary algebras, Contributions to General Algebra 2 (1983), 221-227.
  • [5] S.D. Orlov, About the lattice of possible topologies (Russian), Uporadocennye mnozestva i resetki (Saratov) 2 (1974), 68-71.
  • [6] L.A. Skorniakov, Unars, Colloq. Math. Soc. J. Bolyai, vol. 29 ('Universal Algebra'), North-Holland, Amsterdam 1982, 735-743.
  • [7] A.K. Steiner, The lattice of topologies: Structure and complementation, Trans. Amer. Math. Soc. 122 (1966), 379-398.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1033
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.